# SDR UIEA2017060400911

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 224134019
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, RT CORE COWL HOLD OPEN ROD BRACKET FOUND LOOSE.  THE BRACKET WAS REMOVED AND REPLACED IAW AMM 70-50-00, REV 121.
